TAMOXIFEN

Breast cancer

Breast cancer is the most common cancer in women in the UK. Men can also develop breast cancer, although this is rare. This group is for anyone affected by breast cancer to get together, ask questions, share experiences and support each other.

TAMOXIFEN

No. of entries: 3 | Posted on 19 May 2013 11:56
  • Hi 

    I have recently started Tamoxifen and awaiting my radiotherapy . I have the usual side effects from this being feeling seedy and somewhat tired but over the past few days i have developed a few swellings in different areas of my body arm and stomach that resemble sores but red and swollen . i am wondering if anyone else has experienced these with being on the above or should i have investigated 

    Regards 

    Margt x

    no chicken

  • Hi marg, my oncs advice was come to us first with any new symptoms. So I've been back with so many things now I feel like I have my own seat in there. So I'm really saying your medical team will be more than willing to take a butchers and offer you the best advice and treatment (if needed). Every twinge and rash and pimple has led me back to those seats so I do sympathise with how your feeling. Ethel x
    Ethel Horner
  • Oh Marge, when I first started taking any form of hormone treatment I was first in the queue to blame EVERYTHING on the treatment - including Global Warming lol! However, as Ethel has said, you need to report symptoms to your oncology team and/or your GP. Your health is the most IMPORTANT thing so please don't think you are 'bothering' anyone - just TELL them.

    Best wishes

    KateG


                      Click here to find out more

Page 1 of 1